# SDR UIEA2018013000152

- Difficulty date: January 30, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 86,341 hours, 15,940 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Message
- Condition: False Activation
- Location: Apu Battery
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  WHEN STARTING APU, AN EICAS MESSAGE FOR THE APU BATTERY DISCHARGED.  APPLIED ELECTRICAL POWER TO ACFT IAW AMM 24-22-00 1201. NO FAULTS PRESENT, NO STATUS MESSAGE CHARGING SYSTEM TESTED NORMAL.
